# SDR AALA202112206804

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737*
- Aircraft serial: 31167
- Aircraft time: 26,244 hours, 10,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BOTTOM OF SEAT 11C BROKEN. REPOSITIONED AND SECURED FLOOR PROXIMITY LIGHT ASSEMBLY AT SEAT 11C.
